MathSciNet Relay Station
MathSciNet bibliographic data
MR61330 62.0X
Good, I. J. The population frequencies of species and the estimation of population parameters. Biometrika 40, (1953). 237–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement